# SDR AALA202502278688

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 9,559 hours, 2,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30665915
- Part serial: M32767
- Condition: No Test
- Location: Zone 800
- Part time: 11,113 hours, 3,018 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER A SCHEDULED REPLACEMENT OF THE AFT LEFT DOOR ESCAPE SLIDE THE EMERGENCY POWER SUPPLY UNIT SYSTEM FAILED THE BITE TEST. MAINTENANCE REMOVED THE REPLACEMENT SLIDE ON THE AFT LEFT DOOR AND INSTALLED ANOTHER SERVICEABLE UNIT PER TASK CARD 26L00025011. (AALA202502278810) MAINTENANCE ALSO REPLACED THE AFT RIGHT DOOR SLIDE PER TASK CARD 26L00025011. (AALA202502278688)  A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY SYSTEM WAS ACCOMPLISHED WITH NO FAULTS NOTED.
